# SDR AALA202104199026

- Difficulty date: April 17, 2021
- Submitted: April 20, 2021
- Operation: Air carrier
- Aircraft: N755AN
- Make and model: Boeing 777223
- Aircraft serial: 30263
- Aircraft time: 75,770 hours, 9,517 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Lack Of Lube
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: BOTH FLIGHT DECK WINDOWS DIFFICULT TO CRANK CLOSED. LUBRICATED BOTH FLIGHT DECK WINDOWS IAW AMM 12-21-34-640-801.
